Verification of Web Service Protocols by Logic of Knowledge

File Size Format
77143_1.pdf 1118Kb Adobe PDF View
Title Verification of Web Service Protocols by Logic of Knowledge
Author Chen, Qingliang; Su, Kaile; Cao, Ying; Liu, Chanjuan
Year Published 2011
Publisher Binary Information Press
Citation Journal of Information & Computational Science, Vol. 8(6), pp. 921-931
Peer Reviewed Yes
Published Yes
Publisher URI http://www.joics.com/showabstract.aspx?id=1183
Copyright Statement Copyright 2011 Binary Information Press. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice